MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER
Model Number COBAS 6000 CORE
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable hcg+beta elecsys result from the cobas 6000 core unit.The initial result was 6.66 miu/ml, the repeat result was <0.1miu/ml, and the second repeat result was <0.1miu/ml, the questionable result was reported outside of the laboratory.The reagent lot number was 64377000 with an expiration date of 30-nov-2023.
 
Additional Manufacturer Narrative
The quality control results were acceptable.The cap of the preclean reagent was not loosened which caused a negative pressure and the bottle to deflate.This returned to normal after unscrewing the cap.Dust near the sample needle and the sample loading position were cleaned.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined the issue was related to the incorrect operator handling of the preclean reagent.The was no evidence of a device malfunction.

Brand Name
COBAS 6000 CORE UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16954423
Report Number1823260-2023-01669
Device Sequence Number7012648
Product Code JJE
UDI-Device Identifier04015630924691
UDI-Public04015630924691
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOBAS 6000 CORE
Device Catalogue Number04745868001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale